Health
Women's Health
Conditions and Diseases
Allergies

What could be the cause of vaginal swelling and abdominal cramps?

666768

Top Answer
User Avatar
Wiki User
2005-12-11 02:52:40
2005-12-11 02:52:40

No one can diagnose your problem online -- even based on the symptoms you provided. You should contact a medical professional/gynecologist for answers to your specific questions and to get an in-person evaluation and any necessary tests or medications.

1
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions

User Avatar

Dysentery is a disease you get from contaminated food. it can cause bloody vomit or diarrhea, cramps, frequent loose stools, abdominal pain, fatigue, intermittent constipation, diarrhea with abdominal swelling, and flatulence.

User Avatar

Yes,it can i just took penicillin and i had vaginal swelling plus a yeast infection.It freaked me out but,it only lasted 2 days.

User Avatar

it depends on the condition of human cells deases

User Avatar

There are quite a number of things that can cause cramps. The most common include menstrual periods, heart problems and strain to abdominal muscles among others.

User Avatar

The main symptons are fever, diarrhea, abdominal cramps, nausea, and vomiting.

User Avatar

Menstruating and PMS both can cause these. Midol or Advil works well to help relieve these.

User Avatar

you need to see your doctor about that question

User Avatar

One should mention the cause of excuse was due to " abdominal cramps".

User Avatar

Pregnancy can cause cramps.

User Avatar

Pregnancy can cause your basal temperature to increase. See a doctor

User Avatar

A yeast infection can cause swelling in the entire vaginal area. Scratching the itching makes it worse. Use a medicated ointment such as Vagisil to calm the swelling and the itch.

User Avatar

There are so many different things that can cause abdominal pains so it is important to specify other symptoms you are having. Some things that cause abdominal pain include food poisoning, the flu, pregnancy, gallbladder disease, and appendicitis.

User Avatar

Irritation yes, swelling no... sounds like you may have crabs- I'd check with a doctor to make sure. If you are scratching or excessively cleaning then you could cause swelling. But the best thing to do is to check with your doctor. It could be a few different things including crabs.

User Avatar

More than likely, they are increased menstrual cramps rather than gas pains. Tampons commonly increase menstrual cramps as they can expand into your cervix which is already sensitive during menstruation, and by absorbing vaginal moisture they can 'tug' on vaginal walls adding to cramps too. If this happens often consider options like menstrual cups or softcups which can reduce cramps and are more comfortable than tampons.

User Avatar

Chlamydia can cause vaginal itching.

User Avatar

Yes, tampons do commonly cause increased menstrual cramps.Tampons can expend into the cervix, which is already sitting lower in your vagina during menstruation and is more sensitive during this time too, this will increase cramps. There are also theories that tampons may increase cramps by tugging at vaginal walls while they absorb moisture, and chemicals in commercial tampons may cause irritation and worsening vaginal health.If you experience increased cramps while using tampons switch to other menstrual products such as menstrual pads, menstrual cups, menstrual sponges, or softcups - these don't increase cramps.

User Avatar

An intestinal blockage could cause those symptoms! It is very important that someone with those symptoms see a doctor immediately.

User Avatar

Yes it can cause facial swelling.

User Avatar

A miscarriage may cause vaginal irritation.

User Avatar

No. But consuming a lot of undigestable paper can cause you to have stomach pains or abdominal cramps, and might possibly damage the lining of the intestines.

User Avatar

I only had one course of depo and have now been off it for 3 months, I have had horrible abdominal pain, cramps and back aches, do not ever take this drug, IT'S HORRIBLE!

User Avatar

I'm an RN, never heard of anyone complain of leg cramps with Coumadin. However leg cramps, redness swelling or tenderness in the calves can be signs of a DVT (blood clot in the leg). Probably your best bet would be to consult your doctor and rule out anything serious.

User Avatar

What is the cause of aching or cramps in your thumb and small finger?


Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.